MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 12CM STRAIGHT ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 12CM STRAIGHT ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Catalog Number 5407120470
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31 2025.This report summarizes 108 events for the failure: overheating of device.- 85 events had problem identified during non-clinical procedure; there was no patient involvement.- 2 events had problem identified before clinical use/exposure; there was no patient involvement.- 21 events had no health consequences or impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 108 events were reported for this quarter.Product return status 67 devices were evaluated based on historical data analysis.27 devices were received.14 devices had investigation types that have not yet been determined.Evaluation findings (results/components).67 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable 15 devices: no device problem found / part/component/sub-assembly term not applicable (b)(4) devices: lubrication problem identified, overheating problem identified / bearings (b)(4) devices: wear problem, no device problem found / bearings (b)(4) devices: results pending completion of investigation / part/component/sub-assembly term not applicable (b)(4) devices: degradation problem identified, overheating problem identified / part/component/sub-assembly term not applicable (b)(4) devices: degradation problem identified, overheating problem identified / bearings (b)(4) device: wear problem, overheating problem identified / bearings product disposition (b)(4) devices: product not received (b)(4) devices: scrapped by stryker (b)(4) devices: archived by stryker (b)(4) devices: product disposition is not yet determined additional information 108 devices were not labeled for single-use.108 devices were not reprocessed or reused.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31, 2025.This report summarizes 108 events for the failure: overheating of device.84 events had problem identified during non-clinical procedure; there was no patient involvement.2 events had problem identified before clinical use/exposure; there was no patient involvement.22 events had no health consequences or impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report#: 3015967359-2026-99008.Supplemental rationale.Corrected data: b5, h6, h11.108 previously reported events were included in this follow-up record.Product return status.67 devices were evaluated based on historical data analysis.32 devices were received.9 devices were not available for evaluation.Evaluation findings (results/components): 67 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable 19 devices: no device problem found / part/component/sub-assembly term not applicable 4 devices: lubrication problem identified, overheating problem identified / bearings 2 devices: wear problem, no device problem found / bearings 9 devices: no findings available / part/component/sub-assembly term not applicable 3 devices: degradation problem identified, overheating problem identified / part/component/sub-assembly term not applicable.3 devices: degradation problem identified, overheating problem identified / bearings.1 device: wear problem, overheating problem identified / bearings.Product disposition: 24 devices: product not received.81 devices: scrapped by stryker.3 devices: archived by stryker.

Brand Name
ELITE 12CM STRAIGHT ATTACHMENT
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key24163068
Report Number3015967359-2026-99008
Device Sequence Number9204911
Product Code HBE
UDI-Device Identifier07613327096569
UDI-Public07613327096569
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized108
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5407120470
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown